Journal of Siberian Federal University. Mathematics & Physics / Interval Multi-agent Logic with Reliability Operator

Full text (.pdf)
Issue
Journal of Siberian Federal University. Mathematics & Physics. 2024 17 (5)
Authors
Kiyatkin, Vladimir R.; Rybakov, Vladimir V.
Contact information
Kiyatkin, Vladimir R.: Siberian Federal University Krasnoyarsk, Russian Federation; ; Rybakov, Vladimir V. : Siberian Federal University Krasnoyarsk, Russian Federation; OCRID: 0000-0002-6654-9712
Keywords
modal logic; temporal logic; common knowledge; deciding algorithms; multi-agent logic
Abstract

We study intransitive temporal multi-agent logic with agents’ multi-valuations for formulas letters and relational models representing reliable states. This logic is defined in a semantic as a set of formulas which are true at linear models with multi-valued variables. We propose a background for such approach and a technique for computation truth values of formulas. Main results concerns solvability problem, we prove that the resulting logic is decidable

Pages
679–683
EDN
WYJIOS
Paper at repository of SibFU
https://elib.sfu-kras.ru/handle/2311/153264